Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Urine test showed pus cells, RBC, on antibiotic injections, feel very tired and have headache, bodyache. Serious?

hi i am 25 yrs old girl, i recently pee blood, and pain start in my lower back and lower belly, i went to doctor for check up, he refer me for urine test, and result was for pus cells Numerouse/hpf and RBCs was 02-03/HPF after 1 day i start chilled and then very high fever, and this continues for 3 days 3 or 4 time days, same time my doctor put me on antibiotic injections for 5 days, now i fell very tired and have bad headache and also ache in my whole body, kindly plz let me know if its serious and what treatment do i need, thanks.
Asked On : Mon, 24 Sep 2012
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Nasir,
Thanks for query.
It seems that you are having acute urinary tract infection.
As antibiotic injections are given gradually your UTI will be subsided and you will be alright.
You might have given some oral antibiotic for follow up.
Take plenty of water to flush out infection.
Ok and bye.
Answered: Tue, 25 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor